# SDR CA040908003

- Difficulty date: September 7, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,070 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Erratic
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT GLIDESLOPE INDICATION VERY ERRATIC AND NO WARNING FLAP IN VIEW TELLING PILOT SIGNAL INVALID.  MEL'ED SYSTEM AND TROUBLESHOOTING IN PROGRESS.
